# SDR DXTA2016F00080

- Difficulty date: March 5, 2016
- Submitted: March 5, 2016
- Operation: General aviation
- Aircraft: N369QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800081
- Aircraft time: 7,854 hours, 5,173 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LT HORIZONTAL STABILIZER LOWER T/E SKIN, APPROXIMATELY 12" INBD OF ELEVATOR MIDDLE HINGE.  FOUND DURING HORIZONTAL STABILIZER AFT SPAR ASSY GVI, CORROSION INSPECTION, TASK 55-10-00-210, ITEM CODE A551006.
